Bulletin of the Section of Logic 34/3 (2005)


  1. Authors:
    Hirohiko KUSHIDA

    Title:
    Applicability of Motohashi's Method to Modal Logics

    Pages:
    121-134
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Dolph ULRICH

    Title:
    D-complete Axioms for the Classical Equivalential Calculus

    Pages:
    135-142
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Adam KOLANY

    Title:
    Rado Selection Lemma and Other Combinatorial Statements Uniformly Proved

    Pages:
    143-149
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Andrzej INDRZEJCZAK

    Title:
    Sequent Calculi for Monotonic Modal Logics

    Pages:
    151-164
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Norihiro KAMIDE

    Title:
    Cut-free Single-succedent Systems Revisited

    Pages:
    165-175
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Gemma ROBLES, Francisco SALTO and Jose M. MENDEZ

    Title:
    A Constructive Negation Defined with aNegation Connective for Logics Including Bp+

    Pages:
    177-189
    File:
    bibtex
    Abstract ( + )